MAUDE Adverse Event Report: Corporation Steris Canada Reliance; 6000 Series Reliance Endoscope Drying and Storage Cabinet

Corporation Steris Canada Reliance; 6000 Series Reliance Endoscope Drying and Storage Cabinet
Model Number 6000 Series
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that employees sustained cuts to their arms while loading and unloading endoscopes from their 6000 series reliance endoscope drying and storage cabinet.It is unknown whether medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.

Brand Name
Reliance
Common Device Name
6000 Series Reliance Endoscope Drying and Storage Cabinet
Manufacturer (Section D)
Corporation Steris Canada
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
Corporation Steris Canada
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50097562
Report Number9680353-2026-00033
Device Sequence Number10317268
Product Code PUP
UDI-Device Identifier00724995168124
UDI-Public(01)00724995168124
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6000 Series
Device Catalogue NumberREC6202DS
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/31/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown